Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Took danazole for severe pain during periods. Having joint pain and acne. Should I discontinue medicine?

I have severe pain in monthly periods, doctor proscribed for me a tablet Danazole , once i started this medicine, 3 rd day itself i felt join pains , acne , lots lots of acne in my face ( last 2 year am facing this problem( acne ) now its too much, i can discontinue this medicine or any remedy for a acne , My age is 38
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM!
Thanks for posting your query. I am happy to address your questions. Danazole has side effect of weight gain, acne, flushing, sweating, voice changes (hoarseness, change in pitch), abnormal growth of body hair (in women), vaginal dryness/irritation, or decreased breast size may occur. If any of these effects persist or worsen, tell your doctor promptly. Yes, this medication is used to treat pelvic pain and infertility due to a certain uterus disorder (endometriosis) and also to treat breast pain/tenderness/nodules due to a certain breast condition (fibrocystic breast disease). Hope I have answered your query. If you have any further questions, I will be happy to help. Thanks
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor